# SDR AUS20010818

- Difficulty date: April 12, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 3999505
- Condition: Deteriorated
- Location: Engine Oil Distr
- Component: Engine Oil Distr, Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL COOLER HOSE DETERIORATED DUE TO BEING INCORRECTLYROUTED CLOSE TO TURBOCHARGER. HOSE ALSO HAD EXCESSIVE BENDRADIUS.
